# SDR UIEA2019042603992

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1525-1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-STA 1525,1545,1585,1605 RBL 12" SEAT TRACK FLANGE AND UNDER FOUND CORROSION( CABIN- STA 1525, 1545, 1585 RBL 12 SEAT TRACK FLANGE AND UNDE CORROSION REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.   )
